# SDR TRAX200701985

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 8,881 hours, 5,843 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Damaged
- Location: Air Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER STEP DAMAGED.
